UAB Digital Repository of Documents 13 records found  previous11 - 13  jump to record: Search took 0.02 seconds. 
11.
13 p, 825.9 KB Solitary traveling waves of moderate amplitude / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.1142/S1402925112400104
Journal of Nonlinear Mathematical Physics, Vol. 19 (2012) , p. 12  
12.
14 p, 770.9 KB On the Darboux integrability of the Painlevé II equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
In this paper we prove the non-existence of Darboux first integrals for the Painlev' II equations x = y − z/2− x2 , y = α + 1/2 + 2xy, z = 1 for all values of α ∈ C \ {αn : n = 2, 4, . . . [...]
2015 - 10.1080/14029251.2015.996441
Journal of Nonlinear Mathematical Physics, Vol. 22 Núm. 1 (2015) , p. 60-75  
13.
11 p, 324.2 KB No periodic orbits for the type A Bianchi's systems / Buzzi, Claudio (Departamento de Matemática - IBILCE-UNESP) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that all the type A Bianchi's systems do not have periodic solutions.
2015 - 10.1080/14029251.2015.1023561
Journal of Nonlinear Mathematical Physics, Vol. 22 Núm. 2 (2015) , p. 170-179  

UAB Digital Repository of Documents : 13 records found   previous11 - 13  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.